# SDR CALA9800491

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER AFT CARGO DOOR JAMB CORRODED BETWEEN STA 1921 AND 1942.  THE CORRODED AREA WAS REMOVED.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-21-01, 53-50-00, FIGURE 15A, AND 51-31-01.
